# SDR CALA2017031000573

- Difficulty date: March 10, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 54,941 hours, 23,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2651
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS OPERATIONAL CHECK FAILED. MSG,"EPSU UNIT AFT L". REF JOB CARD 17-0550-8-0002. REPLACED EPSU AND BATTERY REF AMM 33-51-38-40 1. PERFORMED OP TEST OF EMERGENCY LIGHT SYSTEM REF AMM 33-51-00- 710-001-A. TEST OK.
